# SDR 9624653248

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT WHILE RETRACTING THE LANDING GEAR, THE NOSE LANDING GEAR WOULD NOT RETRACT.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR PROXIMITY SENSORS 24GA AND 25GA, OPERATIONAL CHECK OK.
